MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT

NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT
Model Number NM-F5108
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2026, loosening of implant not related to bone ingrowth was verified.According to the information, the patient has hypertension.Observed during the event: mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF TT IMPLANT
Common Device Name
TUFF TT DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key25357590
Report Number3012141159-2026-00172
Device Sequence Number21328319
Product Code DZE
UDI-Device Identifier07290108812480
UDI-Public07290108812480
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/02/2026
Report Date (Section F) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/16/2024
Device Model NumberNM-F5108
Device Catalogue NumberNM-F5108
Device Lot Number9000128
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2026
Device Age78 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient SexUnknown
Date Report Sent to FDA06/02/2026